MAUDE Adverse Event Report: BIODERMIS LLC EPIDERM SILICONE GEL SCAR STRIPS; EPI-DERM SILICONE GEL SHEETING

BIODERMIS LLC EPIDERM SILICONE GEL SCAR STRIPS; EPI-DERM SILICONE GEL SHEETING
Model Number EDGTNT-5106
Medical Device Problem Codes Off-Label Use (1494); Biocompatibility (2886)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporting potential skin reaction for the device in abundance of caution.The customer that notified the manufacturer of the injury provided a photo of the site and an electronic image of a hospital invoice.The customer indicated that the device was placed on a recent surgical site, with a photo showing a site with stitches.This would be outside the intended use of the device, as the contraindications on the product state: do not use on open wounds or when any dermatological conditions disrupt the skin (such as a rash).The documentation provided to prove an injury had occurred - an electronic image of a hospital invoice - had a disclaimer on the bottom of the image indicating that the document was not an actual invoice.Further, the product was purchased through an online retailer and shipped to rochester new york.The electronic image of the hospital invoice showed it was from a healthcare facility in minneapolis, minnesota.Multiple attempts were made to gather the product that caused the alleged injury, lot information, and more information about the injury to verify accuracy.No additional information was provided, making it impossible to validate the injury and subsequent medical care.The customer was seeking immediate compensation for the injury, and our evaluation was that the lack of evidence and inconsistencies in the hospital invoice suggest that an injury likely did not occur.Regardless, we felt that it is appropriate to report the incident as a possible skin reaction.
 
Event or Problem Description
User applied silicone gel strips to a scar.They claimed that the silicone strips caused an adverse skin reaction requiring a trip to the hospital and treatment with medication.Exact text from user, who purchased product on amazon.Com and provided information through amazon.Com: epiderm silicone gel scar strips.Order id: (b)(4).After using the product on a recent surgical scar, i experienced a significant adverse skin reaction that required emergency medical treatment.As a result, i incurred medical expenses in addition to the cost of the product.I have photographs of the affected area and documentation relating to the medical treatment i received.Before pursuing any further action, i would like to provide you with an opportunity to review this matter and discuss an appropriate resolution, including consideration of the expenses i incurred as a result of this incident.Please let me know how you would like to proceed.I look forward to your response.Thank you.

Brand Name
EPIDERM SILICONE GEL SCAR STRIPS
Common Device Name
EPI-DERM SILICONE GEL SHEETING
Manufacturer (Section D)
BIODERMIS LLC
1820 whitney mesa drive
suite 100
henderson NV 89014
Manufacturer (Section G)
BIODERMIS LLC
1820 whitney mesa drive
suite 100
henderson NV 89014
Manufacturer Contact
alan dye
1820 whitney mesa drive
suite 100
henderson, NV 89014
7022604466
MDR Report Key25820079
Report Number1000135565-2026-02620
Device Sequence Number10734141
Product Code MDA
UDI-Device Identifier00852260000517
UDI-Public00852260000517
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberEDGTNT-5106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexFemale